# SDR FDEA201508302724

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 465 hours, 25,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5377540021400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC RT SIDE, STRINGER 8, FRAME HAS GOUGE & DENTED.  REMOVED DAMAGED SPLICE IAW SRM 51-40-21.  FABRICATED NEW SPLICE ON T15 1158479.  TREATED & PRIMED SPLICE IAW SRM 51-21-10.  INSTALLED NEW SPLICE IAW SRM 51-40-21.  CLASSIFIED AS MAJOR CAT A REPAIR.
